Open Access
Translator Disclaimer
2014 A Fixed Point Theorem for Multivalued Mappings with δ -Distance
Özlem Acar, Ishak Altun
Abstr. Appl. Anal. 2014(SI60): 1-5 (2014). DOI: 10.1155/2014/497092

Abstract

We mainly study fixed point theorem for multivalued mappings with δ -distance using Wardowski’s technique on complete metric space. Let ( X , d ) be a metric space and let B ( X ) be a family of all nonempty bounded subsets of X . Define δ : B ( X ) × B ( X ) R by δ ( A , B ) = sup d ( a , b ) : a A , b B . Considering δ -distance, it is proved that if ( X , d ) is a complete metric space and T : X B ( X ) is a multivalued certain contraction, then T has a fixed point.

Citation

Download Citation

Özlem Acar. Ishak Altun. "A Fixed Point Theorem for Multivalued Mappings with δ -Distance." Abstr. Appl. Anal. 2014 (SI60) 1 - 5, 2014. https://doi.org/10.1155/2014/497092

Information

Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022493
MathSciNet: MR3246338
Digital Object Identifier: 10.1155/2014/497092

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2014 • No. SI60 • 2014
Back to Top